A result on invariant approximation

Authors

  • Abdul Latif
  • Arjamand Bano

DOI:

https://doi.org/10.5556/j.tkjm.33.2002.307

Abstract

In this paper an extension of a theorem of Singh on invariant approximation is given. An interesting corollary for Opial spaces is also derived.

Author Biographies

Abdul Latif

Department of Mathematics, King Abdul Aziz University, P. O. Box 80203, Jeddah-21589, Saudi Arabia.

Arjamand Bano

Department of Mathematics, Gomal University, Dera Ismail Khan, Pakistan.

Downloads

Published

2002-03-31

How to Cite

Latif, A. ., & Bano, A. (2002). A result on invariant approximation. Tamkang Journal of Mathematics, 33(1), 79-82. https://doi.org/10.5556/j.tkjm.33.2002.307

Issue

Section

Papers